# SDR EIAA97221

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 642
- Part time: 52,370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK INSPECTION, DISCOVERED CORROSION ON THE LOWER T-CHORD OF THE FLOOR BEAM AT BS 642.  REPAIRED BY FABRICATING AND INSTALLING A REPAIR T-CHORD, RESTORED AREA FINISH IAW EVERGREEN INTERNATIONAL AIRLINES ECRA 915-53-017-2. (X)
